# SDR WRLA2005002

- Difficulty date: January 4, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N271
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Engine: Pwa PW4462
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING START OF TAXI, SMOKE FROM AIR CONDITIONING DUCT IN COCKPIT.  NR 1 AIR CONDITIONING PACK WAS SELECTED OFF.  NO FURTHER CREW ACTION TAKEN.  AIRCRAFT RETURNED TO BLOCKS.  ENTERED IN DMI M21JA0405-13 PER MEL 21-51-1, NR 1 PACK INOP.
